# SDR USAA2013022000004

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 75,055 hours, 33,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXIT LENS AT 1R DOOR WRONG ONES INSTALLED (WITH ARROWS) & AISLE EXIT LENS AT ABOVE ROW 1 CENTER AISLE HAS NO ARROWS (INSTALLED WRONG) REPORTED BY FLIGHT ATTENDANT.  REPLACED EXIT LENS AT 1R DOOR AND REPLACED AISLE EXIT LENS ABOVE ROW 1 AISLE, OPERATIONAL CHECK GOOD, PER AIRBUS A/M/M 33-51-16.
